Log In Sign Up

TTC After Pill!!


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 10th, 2012, 08:42 AM
MercysMummy's Avatar Super Mommy
Join Date: Jul 2012
Location: Kent, UK
Posts: 535
Hi there, So heres the essay!! :/
I know there are so many women struggling to conceive their first babies after a very long wait but I need to know whether anyone can relate without sounding too crazy haha!! So I already have a beautiful 3YO whom I fell pregnant with within two weeks!! My problem is, I came off of the pill two weeks ago as me and my OH decided the time is right for baby #2 (although he isn't baby #1's father). Since coming off the pill I have been using ovulation kits mainly too try and figure out my cycle after going so long with dodgy periods on the pill! I have been spot bleeding every two or so days since stopping the pill and also haven't ovulated since stopping, I also bleed more when me and my partner have sex which has been every three days since TTC! Any advice would be great, I'm not particularly in a rush to fall pregnant although I'm getting very frustrated with my body and feeling sick & tired all of the time also a pregnancy test done today was negative. Thanks!!
Reply With Quote
  #2  
July 10th, 2012, 08:52 AM
Missa_Mae's Avatar First Time Mommy!
Join Date: Jun 2012
Location: U.S.A.
Posts: 3,055
Hello! I am off the pill too now for about 7 weeks. I stopped on May 21 and had my normal bleed then just didn't take another pack. Had no spotting or bleeding and wasn't charting to see if I ovulated but I did get a period on June 16 that was light and only lasted 3 or so days. We were TTC this entire cycle and I was due for AF on Thursday but it came last night, so my cycle went from 27 days to 23 days. I guess I should be ok with that since it's not a crazy difference. However, I am not using ovulation strips but am considering getting some for this month.

I know when you stop the pill they say it normally takes at least 3 cycles to "straighten out" your cycle. If you've had periodic spotting and don't get AF within 28-30 days after stopping I would call the doctor just to be safe.

I didn't have any major withdrawal symptoms but I did have some GI issues and was exhausted and extremely fatigued for about a week approx. 6 weeks after stopping.

Good luck!!!
Reply With Quote
  #3  
July 10th, 2012, 11:25 AM
MercysMummy's Avatar Super Mommy
Join Date: Jul 2012
Location: Kent, UK
Posts: 535
Yes I did wonder whether the tiredness and nausea was my body trying to readjust! I've been on the depo jab, cerazette & celest in the past year because I had nothing but problems and now I've just read people have struggled to conceive after coming off depo (which I stopped around 3/4 months ago) I hope it isn't still affecting me after all that time!!
Thank you and good luck too
Reply With Quote
  #4  
July 12th, 2012, 05:36 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Pregnancy symptoms (like fatigue and nausea) are very common side effects of the Pill, either while you're on it or as your body is adjusting to being off of it. Unfortunately, Depo hits the reproductive system hard. The good news is that the damage usually isn't permanent, but the bad news is that recovery often takes much longer than people expect. Average recovery time from Depo ranges from 6 months - 3 years. Average recovery time from the Pill is 3 - 18 months. Try to be patient and give your body some time to sort itself out!
__________________
Reply With Quote
  #5  
July 13th, 2012, 06:51 PM
Newbie
Join Date: Jul 2012
Posts: 3
My advice would be for any woman stopping BC pills, stop right when you get your period. Dont start another pack. 14 days after your period starts is usually when most woman are fertile. I as on CC almost 6 years and after my period I never started my. New pack. I got pregnant about 16 days after stopping my pill, 9 to 10 days after my period. Using mydays and definately taking folic acid increased my chances. They say your most fertile the first two weeks after stopping the pil. But every womans different. Good luck and God bless!
Reply With Quote
  #6  
July 17th, 2012, 01:52 PM
MercysMummy's Avatar Super Mommy
Join Date: Jul 2012
Location: Kent, UK
Posts: 535
Thank you for your replies! It was so hard to work out when to come off BC because I hadn't really had a period for 6 months :/ I carried on using OV sticks and got a positive results for two days around 4 days ago, we timed it right with that and since then the constant spotting I have had has totally stopped for the first time in ages and has been replaced with more CM than usual! So fingers crossed and i hope this two week wait doesn't go too slow!! Thanks again
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:54 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0